# SDR USAA129810E

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TS
- Make and model: Boeing 727254
- Aircraft serial: 20437
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 380-480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK LIGHT CORROSION FROM BS 380 THROUGH BS 760.95 LBL 25.5.  REPLACED CABIN SEAT TRACK LBL 25.5 FROM BS 380 TO BS 480.  MATERIAL USED BAC 1570-797, 100 INCHES LONG.  ACCOMPLISHED IAW SRM 51-30-2 FIG 1.  (X)
